Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 477-486
http://dx.doi.org/10.1155/S016117128900061X

On the continuity of the vector valued and set valued conditional expectations

University of California, 1015 Department of Mathematics, Davis, California 95616, USA

Received 12 May 1988; Revised 29 January 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nikolaos S. Papageorgiou, “On the continuity of the vector valued and set valued conditional expectations,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 3, pp. 477-486, 1989. doi:10.1155/S016117128900061X